# SDR ASAA2025020956897

- Difficulty date: February 9, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,639 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33111148A382
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STR 12L AND STA 1088. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANELS 148A3311-1 AND 148A3820-1 AT STA 1088 STGR 11L -13L IAW EA# 800-53EA-28291 REV 00.
